# SDR 96FDEA00488

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STRINGER CLIP FOUND CRACKED AT BS 1780 STR 12R AND 12L AS MARKED.  STRINGER CLIP REPLACED AS DWR 65B01703.
